# SDR RAIA2010021800001

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 24,873 hours, 23,350 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FOLLOWING TAKEOFF, THE CREW REPORTED RECEIVING A LANDING GEAR AIR/GND FAIL MESSAGE ON THE EICAS, THAT THE LANDING GEAR SELECTOR LEVER WAS LOCKED OUT AND AN IC WOW MESSAGE ON THE EICAS FOLLOWING LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BROKEN WIRE AT THE PROXIMITY SENSOR ON THE LEFT MAIN LANDING GEAR.  SEVERAL OPERATIONAL CHECKS OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM PROVED A GOOD FIX.
